# SDR SIMA201904097004

- Difficulty date: April 7, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N234JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000566
- Aircraft time: 7,422 hours, 5,013 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA2063
- Condition: Unwanted Deploy
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE BLOWN-C/A-REMOVED AND REPLACED AFT SERVICE DOOR ESCAPE SLIDE IAW EMB 175 AMM 25-65-01
